# SDR DALA2017060404470

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PULLEY BRACKETS (2 E/A), ON FRAME STA Y=1463 CANT 12 HRS POSITION AT AFT ACCESSORY COMPARTMENT. REPAIRED PER ERA 558121-14.
